Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 78, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 21, 2011, 4:58 PM CDT for Burnet County, Llano County, Williamson County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2011, 4:58 PM CDT (21:58 UTC)
- Expired
- May 21, 2011, 5:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Burnet County, TX, Llano County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 51 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 1:45 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.0 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -337 J/kg
- Mixed-layer LCL
- 1835 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
947
WUUS54 KEWX 212158
SVREWX
TXC053-299-491-212245-
/O.NEW.KEWX.SV.W.0078.110521T2158Z-110521T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
458 PM CDT SAT MAY 21 2011
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BURNET COUNTY...
EAST CENTRAL LLANO COUNTY...
NORTHWESTERN WILLIAMSON COUNTY...
* UNTIL 545 PM CDT.
* AT 451 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES WEST OF
BURNET...OR NEAR BUCHANAN DAM...AND MOVING EAST AT 45 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE LAKE VICTOR...SUNNYLANE...
SHADY GROVE...BERTRAM...JOPPA...WATSON...MAHOMET...BRIGGS...ANDICE
AND FLORENCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3092 9783 3090 9771 3089 9764 3088 9763
3076 9762 3074 9843 3092 9845 3098 9786
TIME...MOT...LOC 2158Z 265DEG 39KT 3083 9833
$$1 follow-up statement
231
WWUS54 KEWX 212224
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
524 PM CDT SAT MAY 21 2011
TXC053-299-491-212245-
/O.CON.KEWX.SV.W.0078.000000T0000Z-110521T2245Z/
BURNET TX-LLANO TX-WILLIAMSON TX-
524 PM CDT SAT MAY 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHWESTERN WILLIAMSON...EAST CENTRAL LLANO AND CENTRAL BURNET
COUNTIES...
AT 516 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING UP TO GOLF SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SHADY GROVE...OR 8 MILES NORTH OF BERTRAM...MOVING EAST AT 25 MPH.
ALSO...THE STORM IS CURRENTLY MOVING ACROSS HIGHWAY 281.
SOME LOCATIONS IN THE WARNING AREA INCLUDE WATSON...MAHOMET...BRIGGS
AND ANDICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3092 9783 3083 9782 3079 9782 3076 9782
3074 9843 3092 9845 3098 9786
TIME...MOT...LOC 2221Z 265DEG 39KT 3085 9804
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:14 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, May 21, 3:14 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 314 PM CDT SAT MAY 21 2011 .DISCUSSION... THE DRYLINE WILL INTERACT WITH A MOIST SOUTHERLY LOWER LEVEL FLOW AHEAD OF IT TO GENERATE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THE REMAINDER OF THIS AFTERNOON INTO THIS EVENING. HIGH CAPES SUGGEST THE POSSIBILITY OF SEVERE STORMS AND HAVE ISSUED A SEVERE THUNDERSTORM WATCH FOR THE CENTRAL AND EASTERN HILL COUNTRY TO ALONG THE I-35 CORRIDOR FROM NEW BRAUNFELS TO GEORGETOWN. THE DRYLINE WILL REMAIN WEST OF THE AREA ON SUNDAY. HOWEVER...SOME STORMS MAY BE POSSIBLE DUE TO STEERING FLOW TAKING THEM INTO VAL VERDE COUNTY AND THE HILL COUNTRY IN THE AFTERNOON INTO THE NIGHT. THE DRYLINE WILL ADVANCE FURTHER EAST INTO SOUTH CENTRAL TEXAS EACH AFTERNOON MONDAY THROUGH WEDNESDAY. IT WILL MOVE INTO VAL VERDE COUNTY TO WEDNESDAY ACROSS ACROSS THE HILL COUNTRY AND RIO GRANDE PLAINS. SOME SHOWERS AND THUNDERSTORMS ARE POSSIBLE EAST OF THE DRYLINE ON MONDAY. WARM MID LEVEL TEMPERATURES WILL CAP THE AIRMASS ON TUESDAY INTO WEDNESDAY INHIBITING CONVECTIVE DEVELOPMENT. A COOL FRONT WILL MOVE ACROSS THE AREA ON THURSDAY...HOWEVER AN UPPER LEVEL TROUGH WILL PASS WELL NORTH OF OUR AREA WITH WARM MID LEVEL TEMPERATURES AGAIN CAPPING THE AIRMASS. HAVE GONE WARMER THAN MAV/MEX HIGHS FOR SUNDAY THROUGH WEDNESDAY AND THEN NEAR THE MAV/MEX BEHIND THE FRONT THURSDAY THROUGH NEXT SATURDAY. HAVE GONE NEAR MAV/MEX LOWS FOR TONIGHT THROUGH FRIDAY NIGHT. && .FIRE WEATHER... THE DRYLINE WILL GENERATE CHANCES OF WETTING RAINS THIS EVENING AS IT INTERACTS WITH A MOIST AIRMASS. A SOUTHERLY LOWER LEVEL FLOW WILL PREVAIL INTO THE MIDDLE OF THIS COMING WEEK MAINTAINING A MOIST AIRMASS ACROSS SOUTH CENTRAL TEXAS. THE DRYLINE WILL ADVANCE FURTHER EAST EACH AFTERNOON MONDAY THROUGH WEDNESDAY. ELEVATED FIRE WEATHER CONDITIONS WILL MOVE INTO VAL VERDE COUNTY ON MONDAY AFTERNOON. BY WEDNESDAY AFTERNOON...ELEVATED FIRE WEATHER CONDITIONS CAN BE EXPECTED ACROSS THE HILL COUNTRY AND RIO GRANDE PLAINS. A COOL FRONT WILL MOVE ACROSS THE AREA DURING THE MIDDLE OF THIS WEEK. AFTER TONIGHT...THERE ARE NO CHANCES OF SIGNIFICANT WETTING RAINS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 74 95 74 94 74 / 30 10 10 20 10 AUSTIN BERGSTROM INTL AIRPORT 74 94 75 93 75 / 30 10 10 20 10 NEW BRAUNFELS MUNI AIRPORT 74 94 74 94 74 / 20 10 10 20 10 BURNET MUNI AIRPORT 73 90 72 90 72 / 40 10 20 20 10 DEL RIO INTL AIRPORT 76 96 74 97 73 / 10 20 10 10 10 GEORGETOWN MUNI AIRPORT 73 92 73 91 73 / 30 10 20 20 10 HONDO MUNI AIRPORT 74 96 74 97 73 / 20 10 10 20 10 SAN MARCOS MUNI AIRPORT 75 93 75 92 76 / 20 10 10 20 10 LA GRANGE - FAYETTE REGIONAL 74 91 75 91 76 / 20 10 10 10 10 SAN ANTONIO INTL AIRPORT 75 93 75 94 75 / 20 10 10 20 10 STINSON MUNI AIRPORT 75 96 75 97 76 / 20 10 10 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, May 21, 3:39 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 339 PM CDT SAT MAY 21 2011 TXZ171>173-183>194-202>209-217>225-228-222045- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 339 PM CDT SAT MAY 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM FOR THE AREA GENERALLY NORTH OF A LINE FROM BARKSDALE TO BOERNE TO NEW BRAUNFELS TO SAN MARCOS TO WEBBERVILLE. THE MAIN THREAT WILL BE LARGE HAIL WITH WIND GUSTS TO 70 MPH ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, May 21, 11:04 AM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1104 AM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM HAIL 4 SE UHLAND 29.92N 97.74W
05/20/2011 M0.88 INCH CALDWELL TX COCORAHS
NICKEL SIZE HAIL
&&
EVENT NUMBER EWX1100223
PMLocal storm report, May 21, 11:35 AM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1135 AM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 4 SE ELGIN 30.31N 97.33W
05/20/2011 M1.75 INCH BASTROP TX LAW ENFORCEMENT
GOLFBALL SIZE HAIL SOUTHEAST OF ELGIN JUST EAST OF
HIGHWAY 95
&&
EVENT NUMBER EWX1100224
PMLocal storm report, May 21, 11:44 AM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1144 AM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL 2 SE DRIFTWOOD 30.10N 98.01W
05/20/2011 E1.00 INCH HAYS TX CO-OP OBSERVER
PEA TO QUARTER SIZE HAIL ALONG WITH AN INCH OF RAINFALL
IN LESS THAN AN HOUR.
&&
CORRECTED EVENT TIME
EVENT NUMBER EWX1100222
PMLocal storm report, May 21, 11:48 AM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1148 AM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 7 NE WIMBERLEY 30.06N 98.02W
05/20/2011 E0.88 INCH HAYS TX PUBLIC
NICKEL SIZE HAIL
&&
EVENT NUMBER EWX1100225
PMLocal storm report, May 21, 11:57 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1157 AM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HAIL 10 N LLANO 30.90N 98.67W
05/20/2011 E0.88 INCH LLANO TX TRAINED SPOTTER
PEA TO NICKEL SIZE HAIL SOUTHWEST OF BABY HEAD.
0330 PM HAIL 17 WNW BURNET 30.86N 98.49W
05/20/2011 E1.00 INCH LLANO TX PUBLIC
HALF INCH HAIL TO NEAR 1 INCH HAIL REPORTED NEAR THE
GREENWOON CREEK RANCH.
0415 PM HAIL 17 NE TOW 31.03N 98.23W
05/20/2011 M0.88 INCH BURNET TX PUBLIC
NICKEL TO DIME HAIL.
0421 PM HAIL 10 N BURNET 30.91N 98.24W
05/20/2011 E0.75 INCH BURNET TX PUBLIC
0516 PM HAIL BERTRAM 30.74N 98.05W
05/20/2011 M0.25 INCH BURNET TX PUBLIC
0751 PM HAIL BEE CAVE 30.31N 97.96W
05/20/2011 M0.88 INCH TRAVIS TX PUBLIC
0755 PM HAIL 2 W DRIFTWOOD 30.12N 98.07W
05/20/2011 M1.00 INCH HAYS TX BROADCAST MEDIA
0759 PM HAIL 5 SSW DRIPPING SPRINGS 30.12N 98.12W
05/20/2011 M0.75 INCH HAYS TX TRAINED SPOTTER
MOSTLY PEA SIZED BUT A FEW LARGER HAILSTONES TO PENNY
SIZE... LASTED 5 MINUTES. REPORTED ON COUNTY ROAD 191
WEST OF RANCH ROAD 12.
0810 PM TSTM WND DMG 7 N AUSTIN 30.41N 97.75W
05/20/2011 TRAVIS TX PUBLIC
MEDIA RELAYED REPORT FROM PUBLIC OF TREE DAMAGE IN THE
ALLENDALE NEIGHBORHOOD.
0811 PM HAIL 2 ESE BEE CAVE 30.30N 97.93W
05/20/2011 E0.75 INCH TRAVIS TX TRAINED SPOTTER
0812 PM HAIL 4 NNE AUSTIN 30.36N 97.73W
05/20/2011 M0.25 INCH TRAVIS TX COCORAHS
0818 PM HAIL 4 NNW AUSTIN 30.36N 97.78W
05/20/2011 M0.50 INCH TRAVIS TX ASOS
PEA TO MARBLE SIZE HAIL THAT LASTED 4 MINUTES REPORTED
IN CAMP MABRY.
0818 PM HAIL 2 SE DRIFTWOOD 30.10N 98.01W
05/20/2011 E1.00 INCH HAYS TX CO-OP OBSERVER
PEA TO QUARTER SIZE HAIL ALONG WITH AN INCH OF RAINFALL
IN LESS THAN AN HOUR.
0820 PM HAIL DRIFTWOOD 30.12N 98.03W
05/20/2011 E1.00 INCH HAYS TX PUBLIC
NICKEL TO QUARTER SIZE HAIL
0820 PM HAIL 4 SSW DRIPPING SPRINGS 30.13N 98.11W
05/20/2011 E1.00 INCH HAYS TX COCORAHS
PEA TO QUARTER SIZE HAIL NEAR DRIPPING SPRINGS.
0840 PM HAIL TANGLEWOOD FOREST 30.17N 97.84W
05/20/2011 M0.25 INCH TRAVIS TX COCORAHS
0850 PM HAIL 7 NE WIMBERLEY 30.06N 98.02W
05/20/2011 E0.88 INCH HAYS TX PUBLIC
NICKEL SIZE HAIL
0901 PM HAIL 4 SE UHLAND 29.92N 97.74W
05/20/2011 M0.88 INCH CALDWELL TX COCORAHS
NICKEL SIZE HAIL
0915 PM HAIL 4 SE ELGIN 30.31N 97.33W
05/20/2011 M1.75 INCH BASTROP TX LAW ENFORCEMENT
GOLFBALL SIZE HAIL SOUTHEAST OF ELGIN JUST EAST OF
HIGHWAY 95
0917 PM HAIL 1 WSW ELGIN 30.34N 97.38W
05/20/2011 M1.00 INCH BASTROP TX TRAINED SPOTTER
0925 PM HAIL 4 SSE ELGIN 30.30N 97.34W
05/20/2011 M1.00 INCH BASTROP TX TRAINED SPOTTER
1001 PM HAIL 5 W CEDAR CREEK 30.08N 97.58W
05/20/2011 M0.70 INCH BASTROP TX TRAINED SPOTTER
PEA TO DIME SIZE HAIL.
1017 PM HAIL 6 WSW CEDAR CREEK 30.06N 97.59W
05/20/2011 M1.25 INCH BASTROP TX EMERGENCY MNGR
HAIL AT LEGEND OAKS DRIVE AND HIGHWAY 21 IN CEDAR
CREEK.
1026 PM HAIL 5 WSW CEDAR CREEK 30.04N 97.58W
05/20/2011 M0.75 INCH BASTROP TX TRAINED SPOTTER
HAILING PEA TO PENNY SIZED HAIL FOR THE LAST 10
MINUTES.
1030 PM HAIL 1 ENE CEDAR CREEK 30.09N 97.48W
05/20/2011 M0.50 INCH BASTROP TX EMERGENCY MNGR
HAIL ON VOSS PARKWAY IN CEDAR CREEK.
1032 PM HAIL 5 SE CEDAR CREEK 30.03N 97.44W
05/20/2011 M1.00 INCH BASTROP TX PUBLIC
PEA TO QUARTER SIZE HAIL.
1039 PM HAIL 5 SSE CEDAR CREEK 30.02N 97.47W
05/20/2011 M0.50 INCH BASTROP TX PUBLIC
PEA TO HALF INCH HAIL.
1050 PM HAIL 1 NW LOCKHART 29.88N 97.69W
05/20/2011 M1.00 INCH CALDWELL TX LAW ENFORCEMENT
&&
EVENT NUMBER EWX1100198 EWX1100199 EWX1100200 EWX1100201 EWX1100202
EWX1100203 EWX1100205 EWX1100204 EWX1100213 EWX1100207 EWX1100209
EWX1100208 EWX1100222 EWX1100206 EWX1100221 EWX1100210 EWX1100225
EWX1100223 EWX1100224 EWX1100211 EWX1100212 EWX1100214 EWX1100215
EWX1100216 EWX1100218 EWX1100217 EWX1100219 EWX1100220
PMSpecial weather statement, May 21, 4:50 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 450 PM CDT SAT MAY 21 2011 TXZ171>173-212230- BURNET-LLANO-WILLIAMSON- 450 PM CDT SAT MAY 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN WILLIAMSON...NORTHEASTERN LLANO AND NORTHERN BURNET COUNTIES UNTIL 530 PM CDT... AT 447 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR BUCHANAN DAM...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BURNET... LAKE VICTOR... SUNNYLANE... SHADY GROVE... JOPPA... WATSON... MAHOMET... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:49 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Hays, Travis, Williamson | 41 min |
| May 20, 8:04 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 26 min |
| May 20, 8:27 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Hays, Travis | 23 min |
| May 20, 8:58 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 32 min |
| May 20, 8:59 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 61 min |
| May 20, 9:22 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Lee, Travis | 38 min |
| May 20, 10:02 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell | 43 min |
| May 20, 10:32 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Guadalupe, Hays | 43 min |
| May 21, 5:44 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 46 min |
| May 21, 6:00 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 2 hr |
| May 21, 6:00 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 45 min |
| May 21, 6:29 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 46 min |
| May 21, 6:52 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 38 min |
| May 21, 6:59 PM CDT | Tornado Warning | EWX | Burnet | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.